Dr. Nagler's Tinnitus Corner
Latest Topics
 
 
 


Reply
  Author   Comment  
H&M

Member
Registered:
Posts: 4
 #1 
Hi Dr. Nagler,

I have recently developed depression. My doctor prescribed ESCITALOPRAM to me.  Is it safe?
Can it cause damage to the ear?

Thank you kindly,
H&M
Dr. Nagler

Owner
Registered:
Posts: 1,764
 #2 
Hi H&M -

Escitalopram (Lexapro) is a commonly prescribed SSRI antidepressant that also has some anti-anxiety properties. I do not know precisely what you mean when you ask, "Is it safe?" But as far as your second question goes, Escitalopram does not cause damage to the ear.

Hope this helps.

Dr. Stephen Nagler
Atlanta Tinnitus Consultants, LLC

__________________

The best way to find yourself is to lose yourself in the service of others.
- Mahatma Gandhi

No bird ever soared in a calm. Adversity is what lifts us.
-
David McCullough quoting Wilbur Wright
H&M

Member
Registered:
Posts: 4
 #3 
Thank you very much for your reply.  It helps a lot!

H&M
Dr. Nagler

Owner
Registered:
Posts: 1,764
 #4 
You are welcome. Glad to help.

stephen nagler

__________________

The best way to find yourself is to lose yourself in the service of others.
- Mahatma Gandhi

No bird ever soared in a calm. Adversity is what lifts us.
-
David McCullough quoting Wilbur Wright
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



Dr. Nagler's Tinnitus Corner is provided for education and information only. It is not intended for the purpose of providing medical care and should in no way substitute for appropriate in-person consultations with qualified healthcare professionals. By using this site, participants agree to hold Dr. Nagler and Atlanta Tinnitus Consultants, LLC harmless with respect to any loss, injury, claim, liability, or damage arising from following the postings herein.